Skip to Main content Skip to Navigation

hal-00361474v1  Journal articles
Frederic BernicotJiman Zhao. On Maximal L^p-regularity
Journal of Functional Analysis, Elsevier, 2009, 256 (8), pp.2561-2586
hal-01186231v1  Conference papers
Qing-Hu HouGuoce Xin. Constant term evaluation for summation of C-finite sequences
22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010), 2010, San Francisco, United States. pp.761-772
hal-02502949v1  Journal articles
Fucheng TanJilong Tong. Crystalline comparison isomorphisms in p-adic Hodge theory :the absolutely unramified case
Algebra & Number Theory, Mathematical Sciences Publishers 2019, 13 (7), pp.1509-1581. ⟨10.2140/ant.2019.13.1509⟩
hal-00153212v1  Journal articles
Alain AlbouyYanning FuShanzhong Sun. Symmetry of Planar Four-Body Convex Central Configurations
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Royal Society, The, 2008, 464 (2093), pp.1355-1365. ⟨10.1098/rspa.2007.0320⟩
hal-00780067v1  Conference papers
Alin BostanShaoshi ChenFrédéric ChyzakZiming LiGuoce Xin. Hermite Reduction and Creative Telescoping for Hyperexponential Functions
ISSAC'13 - 38th International Symposium on Symbolic and Algebraic Computation, Northeastern University, Boston, Massachusetts, USA, Jul 2013, Boston, United States. pp.77-84, ⟨10.1145/2465506.2465946⟩
hal-01782302v1  Journal articles
Shanzhong SunYong LiDavid Sauzin. The Baker-Campbell-Hausdorff formula via mould calculus
Letters in Mathematical Physics, Springer Verlag, 2019, 109, pp.725-746. ⟨10.1007/s11005-018-1125-5⟩
hal-02171863v1  Journal articles
Yang CaoCyril DemarcheFei Xu. Comparing descent obstruction and Brauer-Manin obstruction for open varieties
Transactions of the American Mathematical Society, American Mathematical Society, 2019, 371 (12), pp.8625-8650. ⟨10.1090/tran/7567⟩
hal-03502404v1  Preprints, Working Papers, ...
L HanY LiD SauzinS Sun. Resurgence and Partial Theta Series